Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Boundaries of complex analytic varieties


Authors: F. Reese Harvey and H. Blaine Lawson Jr.
Journal: Bull. Amer. Math. Soc. 80 (1974), 180-183
MSC (1970): Primary 32C99, 32D99; Secondary 49F10, 49F20, 53C99
MathSciNet review: 0361144
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 32C99, 32D99, 49F10, 49F20, 53C99

Retrieve articles in all journals with MSC (1970): 32C99, 32D99, 49F10, 49F20, 53C99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13409-9
PII: S 0002-9904(1974)13409-9